# SDR SWAA2022031681833

- Difficulty date: March 10, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737*
- Aircraft serial: 34632
- Aircraft time: 53,602 hours, 31,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT R1 DOOR LOWER EXIT SIGN. / [01] REMOVED AND REPLACED EMERGENCY BATTERY PACK M1674; PERFORMED EMERGENCY LIGHT SYSTEM TEST FOUND NORMAL AS PER B737 MM 33-51-06-960-805.;[02] VERIFIED STEP 1
